# SDR A6WA201644329

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R332354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD POST LOWER OTBD ANGLE CRACKED.
